# SDR DALA2015071104291

- Difficulty date: July 10, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF LT WING FUEL ACCESS PANEL 1311C.  THE CORROSION WAS REMOVED AND WAS MEASURED AND FOUND OUT LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2.
